# SDR GTIA2019082634574

- Difficulty date: August 26, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 28,549 hours, 12,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA FLASHLIGHT NEEDS REPLACEMENT - SWITCH IN OFF POSITION ACTIVATES LIGHT WITH SLIGHT PRESSURE.-R/R CAPT EMER FLASHLIGHT IAW CMM 25-60-23 AND SPIRIT EQUIP DRAWING NK320-SPACEFLEX-EQ.
